Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Cofman, Judita
1967.
Double transitivity in finite affine planes. I.
Mathematische Zeitschrift,
Vol. 101,
Issue. 5,
p.
335.
Berkovich, Ya. G.
1968.
On p-groups of finite order.
Soviet Mathematical Journal,
Vol. 9,
Issue. 6,
p.
963.
Vedernikov, V. A.
1968.
Finite factorizable groups.
Mathematical Notes of the Academy of Sciences of the USSR,
Vol. 3,
Issue. 2,
p.
129.
Mazurov, V. D.
1969.
Weakened burnside problem for the index 30.
Algebra and Logic,
Vol. 8,
Issue. 4,
p.
264.
King, Jennifer D.
1969.
Doubly transitive groups in which involutions fix one or three points.
Mathematische Zeitschrift,
Vol. 111,
Issue. 4,
p.
311.
Guterman, Martin M.
1969.
On 𝐴𝐵𝐴-groups of finite order.
Transactions of the American Mathematical Society,
Vol. 139,
Issue. 0,
p.
109.
HALL, MARSHALL
1970.
Computational Problems in Abstract Algebra.
p.
137.
Harada, Koichiro
1971.
On some doubly transitive groups.
Journal of Algebra,
Vol. 17,
Issue. 3,
p.
437.
Syskin, S. A.
1971.
On finite groups with solvable centralizers of involutions.
Algebra and Logic,
Vol. 10,
Issue. 3,
p.
206.
Doktorov, I. P.
1972.
Finite groups generated by two nilpotent subgroups.
Mathematical Notes of the Academy of Sciences of the USSR,
Vol. 11,
Issue. 3,
p.
183.
Alex, Leo J.
1972.
Simple groups of order 2^{𝑎}3^{𝑏}5^{𝑐}7^{𝑑}𝑝.
Transactions of the American Mathematical Society,
Vol. 173,
Issue. 0,
p.
389.
Alex, Leo J
1973.
On simple groups of order 2a · 3b · 7c · p.
Journal of Algebra,
Vol. 25,
Issue. 1,
p.
113.
Belonogov, V. A.
1973.
Finite groups with 2-decomposable centralizers of involutions.
Siberian Mathematical Journal,
Vol. 13,
Issue. 4,
p.
525.
Doktorov, I. P.
1974.
Annular ABA groups.
Siberian Mathematical Journal,
Vol. 15,
Issue. 1,
p.
19.
Alex, Leo J
1974.
Index two simple groups.
Journal of Algebra,
Vol. 31,
Issue. 2,
p.
262.
McDermott, John P. J.
1977.
Transitive permutation groups with 2-point stabilisers of order 2.
Mathematische Zeitschrift,
Vol. 157,
Issue. 1,
p.
37.
Jabara, Enrico
2001.
Automorfismi spezzanti di ordine 2.
Rendiconti del Circolo Matematico di Palermo,
Vol. 50,
Issue. 3,
p.
393.